Journal article icon

Journal article

Free product decompositions in images of certain free products of groups

Abstract:

Let F be the free product of n groups and let R be a normal subgroup generated (as a normal subgroup) by m elements of F, where m < n. The Main Theorem gives sufficient conditions for families of fewer than n−m subgroups in certain quotients of F/R to generate their free product. This leads to a more direct proof of a result of the first author, that if G is a group having a presentation with n...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jalgebra.2006.08.008

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Publisher:
Elsevier B.V. Publisher's website
Journal:
JOURNAL OF ALGEBRA Journal website
Volume:
310
Issue:
1
Pages:
57-69
Publication date:
2007-04-01
DOI:
ISSN:
0021-8693
URN:
uuid:0ba5edae-22dc-4bb8-be27-5ef5c55d7d0e
Source identifiers:
2953
Local pid:
pubs:2953
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP